Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from leg pain. Prescribed Almity, Neugaba, ultracet, Architol injection. Any side effects?

Hi Doctor, My mom has been suffering from leg pain for almost an year now. She has been prescribed the below medicines recently. I would like to know how safe are these medicines? does any of the below have side affects? Are there any pain killers in the list below, which are not advisable to consume for a long term? Almity Plus Neugaba M 75 Ultracet Architol Injection Rejunuron Injection Ark Ge
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Any of the mentioned drugs in the description tend to produce some adverse reactions if taken over a prolonged period of time. I don't think they will produce any serious side effects when used for a shorter duration.

ULTRACET is the only pain killer in the list. The only feared complication with long term use of any pain killer is ANALGESIC NEPHROPATHY (damage to kidneys).

Hope this information is helpful. Good day
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor